Non-autonomous stochastic evolution equations in banach spaces of martingale type 2: Strict solutions and maximal regularity

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

This paper is devoted to studying a non-autonomous stochastic linear evolution equation in Banach spaces of martingale type 2. We construct unique strict solutions to the equation and show their maximal regularity. The abstract results are then applied to stochastic diffusion equations.

Original languageEnglish
Pages (from-to)4507-4542
Number of pages36
JournalDiscrete and Continuous Dynamical Systems- Series A
Volume37
Issue number8
DOIs
Publication statusPublished - Aug 2017

All Science Journal Classification (ASJC) codes

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Non-autonomous stochastic evolution equations in banach spaces of martingale type 2: Strict solutions and maximal regularity'. Together they form a unique fingerprint.

Cite this